# SDR DALA2022112807587

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 91,780 hours, 23,737 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ratio Changer
- Condition: Warning Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 - MISC/DE - DUE TO L HYD QUANTITY LOW INDICATION CORRECTIVE ACTION: MTC FOUND LEAK COMING FROM RUDDER RATIO. REPLACED RUDDER RATIO, EDP, PTU, ACMP, AND ALL REQUIRED FILTERS. REPLACED RELAYS K105 AND K123. C/W NO GO ODI PREVENTION.
